# SDR KBM2003F00026

- Difficulty date: September 17, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 3,381 hours
- Engine: Tmeca ARRIEL1
- Engine time: 4,947 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: 02352376000
- Condition: Failed
- Location: Engine
- Part time: 4,947 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CHIP DETECTOR WILL NOT PASS OPS CHECKS.  REPLACED WITH NEW CHIP DETECTOR.(K)
